# SDR 9625149995

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAILCONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
